Aurelian Cernea
Aurelian Cernea
Profesor de matematica, Universitatea Bucuresti
fmi.unibuc.ro üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A connection between the maximum principle and dynamic programming for constrained control problems
A Cernea, H Frankowska
SIAM journal on control and optimization 44 (2), 673-703, 2005
582005
Continuous version of Filippov’s theorem for fractional differential inclusions
A Cernea
Nonlinear Analysis: Theory, Methods & Applications 72 (1), 204-208, 2010
382010
A note on the existence of solutions for some boundary value problems of fractional differential inclusions
A Cernea
Fractional Calculus and Applied Analysis 15 (2), 183-194, 2012
312012
ON THE EXISTENCE OF SOLUTIONS FOR NONCONVEX FRACTIONAL HYPERBOLIC DIFFERENTIAL INCLUSIONS.
A Cernea
Communications in Mathematical Analysis 9 (1), 2010
242010
On the existence of solutions for fractional differential inclusions with anti-periodic boundary conditions
A Cernea
Journal of Applied Mathematics and Computing 38 (1-2), 133-143, 2012
212012
On the existence of solutions for a higher order differential inclusion without convexity.
A Cernea
Electronic Journal of Qualitative Theory of Differential Equations …, 2007
202007
On the existence of viable solutions for a class of second order differential inclusions
A Cernea
Discussiones Mathematicae, Differential Inclusions, Control and Optimization …, 2002
192002
On the set of solutions of some nonconvex nonclosed hyperbolic differential inclusions
A Cernea
Czechoslovak Mathematical Journal 52 (1), 215-224, 2002
162002
Filippov lemma for a class of Hadamard-type fractional differential inclusions
A Cernea
Fractional Calculus and Applied Analysis 18 (1), 163, 2015
152015
Necessary optimality conditions for differential–difference inclusions with state constraints
A Cernea, C Georgescu
Journal of mathematical analysis and applications 334 (1), 43-53, 2007
152007
Some second-order necessary conditions for nonconvex hyperbolic differential inclusion problems
A Cernea
Journal of mathematical analysis and applications 253 (2), 616-639, 2001
152001
On the existence of solutions for fractional differential inclusions with boundary conditions
A Cernea
Fract. Calc. Appl. Anal 12, 433-442, 2009
142009
The connection between the maximum principle and the value function for optimal control problems under state constraints
A Cernea, H Frankowska
2004 43rd IEEE Conference on Decision and Control (CDC)(IEEE Cat. No …, 2004
142004
Some remarks on a fractional differential inclusion with non-separated boundary conditions
A Cernea
Electronic Journal of Qualitative Theory of Differential Equations 2011 (45 …, 2011
132011
Existence for nonconvex integral inclusions via fixed points
A Cernea
Archivum Mathematicum 39 (4), 293-298, 2003
122003
On the solution set of some classes of nonconvex nonclosed differential inclusions
A Cernea
Portugaliae Mathematica 65 (4), 485-496, 2008
112008
Continuous version of Filippov's theorem for a Sturm-Liouville type differential inclusion.
A Cernea
Electronic Journal of Differential Equations (EJDE)[electronic only] 2008 …, 2008
112008
An existence result for a Fredholm-type integral inclusion
A Cernea
Fixed Point Theory 9 (2), 441-447, 2008
112008
On a multi point boundary value problem for a fractional order differential inclusion
A Cernea
Arab Journal of Mathematical Sciences 19 (1), 73-83, 2013
102013
On a fractional differential inclusion with boundary condition
A Cernea
Studia Universitatis Babes-Bolyai Mathematica LV, 105-113, 2010
102010
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20